Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had watery diarrhea, light brown in color, minor stomach cramps. Cause?

Hi ive had diarreah for the past 4days along with minor stomach crapms and bubbly gruggling noises coming from my stomach and some blooting i think. My diarreah is mostly watery with some light brown stool that is like mud consistency. I havent ate much in the past days but whatever i do seems to turn to watery diarreah. Im starting to get worried because i rarely rarely have diarreah.
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  1272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for writing to HCM!

After going through your question it appears that you are having infection in abdomen, intestines. As you are having it from past four days and have minor cramps with gurgling sounds, most likely you will need antibiotics with antacid course to get well.
this is not a serious condition and you will get well with treatment.

Till you see a doctor, please do these-
- continue to eat some thing soft, like khicdi, dalia, or curd,
- maintain adequate hydration, you may take electrol drink or ORS

- Even if you have diarrhoea, you must continue to eat and drink water, this will prevent dehydration. If you are feeling very weak, I think injectable antibiotic will help you quick. In my experience, I have found Cephalosporins and metronidazole showing good response in such cases.

Hope this reply helps you getting well soon.
Please feel free to ask more questions.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor